Anticoagulant-Related Nephropathy as a Cause of Early Graft Dysfunction.
Аннотация
Anticoagulant-related nephropathy is an increasingly recognized entity, characterized by the presence of hematuria in the context of a supratherapeutic international normalized ratio with the development of secondary acute kidney injury, which may require renal replacement therapy and may progress to chronic kidney disease. We present the case of a 63-year-old patient who started anticoagulant therapy with acenocoumarol 2 months after her kidney transplant and presented with graft dysfunction concomitant to a supratherapeutic international normalized ratio.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.